Nausea And Weakness After Taking Anti-tuberculosis Drugs?

Illustration of Nausea And Weakness After Taking Anti-tuberculosis Drugs?
Illustration: Nausea And Weakness After Taking Anti-tuberculosis Drugs? slideplayer.com

Hello .. I am Ryan, I suffer from pulmonary tuberculosis and have been on medication for about a month..i have gone to a doctor and given another OAT and one more medicine from a doctor’s prescription … may I not take the medicine from the doctor’s prescription. because every time I consume it I feel nauseous and weak..thank you

1 Answer:

Hi Ryan, thanks for the question for HealthReplies.com

Beforehand, you should tell in advance what prescription drugs are provided with your OAT? This is very important to know in order to find out more about the use of the drug and the possible side effects of the drug and its handling.

Anti-tuberculosis drugs (OAT) sometimes have several side effects that can be prevented or treated with other drugs. Another drug that is usually given along with OAT is pyridoxine or vitamin B6. Piridoxine is given to treat the side effects of peripheral neuropathy due to OAT administration. Peripheral neuropathy can cause symptoms such as tingling or burning in the tips of the fingers or toes. Piridoxine can cause several side effects such as nausea, stomach pain, headache, and drowsiness.

If indeed what your doctor gives you is pyridoxine, then it is quite important for you to take this drug together with the OAT you are taking. If these side effects really bother you, you should consult again with the doctor who treats you. It is better not to stop using certain drugs before consulting with the treating doctor.

If the one given by your doctor is not pyridoxine, then you should specifically tell the name of the drug given. You can ask again on this website or through the HealthReplies.com application which you can download on your cellphone.

With the information from me, hopefully it will be enough to answer

: by

Related Question

Results Of HIV Examination After Oral Sex?

Results Of HIV Examination After Oral Sex?

(10 months ago)

good night doctor, r n r n I want to ask in 5 months, I received oral sex from a massage woman but it did not come out as full, and I was afraid of contracting HIV, 12 days I teste... Read more

Hospital Consul

Hospital Consul

(1 year ago)

Sorry … I want to ask the doctor … with the current situation (corona). Can I go to the hospital for treatment of skin and teeth? Thank you... Read more

Internal Disease?

Internal Disease?

(7 months ago)

Morning doctor. I want to ask, my left stomach is close to the navel when touched (rubbed) it feels sore inside why? But if you press it, you don’t feel it. My stools are run... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *